# SDR JJBA20160726007

- Difficulty date: July 26, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 36,104 hours, 48,537 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Bleed Air Sys
- Condition: Pilot Error
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE FLIGHT DECK AND CABIN AFTER ENGINE START.  CREW OPERATION ERROR.  THEY STARTED THE ENGINES WITH BLEEDS OPEN.  THIS WAS CONFIRMED BY THE CREW AND MAINTENANCE PERSONNEL.
